# SDR CALA0500373

- Difficulty date: October 22, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 31,800 hours, 16,893 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0294
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 27,833 hours, 9,685 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND A BURNING METALLIC ODOR CAME FROM THE FORWARD GALLEY 205 OVEN.  THE GALLEY POWER WAS TURNED OFF AND THE SMOKE CEASED.  THE FLIGHT ATTENDANT REPORTED THAT THE OVEN WAS EMPTY AT THE TIME OF THE OCCURRENCE.  THE FORWARD GALLEY OVEN WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
